# SDR QXEA2021062300310

- Difficulty date: June 11, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 8,746 hours, 5,391 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURRING FUEL QUANTITY HARNESS ROUTING INSPECTION, FOUND INCORRECT ROUTING UNDER PANEL 195AL. REROUTED GROUND SPOILER CONT MDL HARNESS SO THAT IT RAN SEPERATE FROM FQIS HARNESS TO COMPLY WITH INSPECTION CRITERIA IN E175 AMM 28-41-00-210-801-A
